advertisement
Question
Posted by: Bella | 2010/07/01

Trisequins

My gp prescribed trisequins for my migraines and it honestly helps. Been using it for 5 years now and tried to stop but
headaches returned, is it harmfull to carry on. I see my gynae
every year and do a mammogram, I am nearly 50

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Oestrogen is not usually advisable for migraines. There are a lot of questions to be answered, i.e are they really migraines, what is your blood pressure, is there any family history of thrombosis. I would suggest that you discuss it with a physician.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/04

Oestrogen is not usually advisable for migraines. There are a lot of questions to be answered, i.e are they really migraines, what is your blood pressure, is there any family history of thrombosis. I would suggest that you discuss it with a physician.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement